# SDR P5CA9600349

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Punctured
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MIDFLAP INBOARD UPPER STRESS PANEL PUNCTURED.  INSTALLED FILLER AND DOUBLER IAW SRM 51-40-06.
